# SDR 04152632B

- Difficulty date: June 2, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N632BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7268
- Aircraft time: 14,662 hours, 12,310 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY INSPECTION THE FLOORBEAM AT FS 280 WAS FOUND CRACKED.  THE BEAM WAS REPAIRED PER MANUFACTURER INSTRUCTIONS AND AIRCRAFT WAS RETURNED TO SERVICE UPON INSPECTION COMPLETION.
